The Number of Terms in the Permanent and the Determinant of a Generic Circulant Matrix

Thomas, Hugh (2004). « The Number of Terms in the Permanent and the Determinant of a Generic Circulant Matrix ». Journal of Algebraic Combinatorics, 20(1), pp. 55-60.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (111kB)
Type: Article de revue scientifique
Mots-clés ou Sujets: Combinatorics, Enumerative combinatorics, Exact enumeration problems, generating functions; Linear and multilinear algebra; matrix theory, Basic linear algebra, Determinants, permanents, other special matrix functions
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Hugh R. Thomas
Date de dépôt: 24 mai 2016 14:39
Dernière modification: 30 mai 2016 20:22
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8504

Statistiques

Voir les statistiques sur cinq ans...